MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR72,12X150 KII OPT ZTHR HDL 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR72,12X150 KII OPT ZTHR HDL 6/BX; GCJ
Model Number CTR72
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Partial gastrectomy- "use of obturator 12 x 150 mm.Defect on the seal tightness reflux: tear and small pieces detached from the dm.We found them inside the patient abdomen.Apparently this is not the first time.There was no loss of pneumoperitoneum.Device not available for evaluation.No pictures available." additional information received 13 july 2016: instruments used during surgery and before incident were grasper (reusable) and ligasure 5x44.Moreover, the surgeon has introduced a compress inside abdomen.Type of intervention: "surgeon has removed the small pieces successfully from the abdomen.Small pieces are black color.Surgeon used another device to continue the procedure." patient status: "ok".
 
Additional Manufacturer Narrative
The incident product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Although the exact root cause of the incident could not be confirmed, the engineering evaluation revealed that the likely root cause may be due to damage caused by an instrument.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.

Brand Name
CTR72,12X150 KII OPT ZTHR HDL 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5828230
Report Number2027111-2016-00544
Device Sequence Number13502800
Product Code GCJ
UDI-Device Identifier00607915125059
UDI-Public(01)00607915125059(17)181217(30)01(10)1260710
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/17/2018
Device Model NumberCTR72
Device Catalogue Number101063701
Device Lot Number1260710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2016
Supplement Report FDA Received Date09/26/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;